# SDR SIMA20151125002

- Difficulty date: November 25, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 31,933 hours, 28,610 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66903
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT ELEMENT OF PROXIMITY LIGHT STRIP, NR 6 HAS A BROKEN WIRE.  R & R NR 6 FLOOR PROXIMITY LIGHT STRIP IAW AMM 33-50-12.  SEE NRTC BOW 205943 FOR OPERATIONAL CHECK.
